Advil 200 mg Liqui-Gels

$13.99

Pack Size: 32 liquid gels

Ingredients:
Each liquid gel contains ibuprofen 200 mg.

For the relief of pain and fever.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.